MathSciNet Relay Station
MathSciNet bibliographic data
MR728453 (86d:11046) 11F75 (18F25 19F99 20J99 22E41)
Schwermer, Joachim; Vogtmann, Karen The integral homology of ${\rm SL}\sb{2}$ and ${\rm PSL}\sb{2}$ of Euclidean imaginary quadratic integers. Comment. Math. Helv. 58 (1983), no. 4, 573–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement